Advanced search
1 file | 1.32 MB Add to list

Asymptotic behavior of generalized functions

(2011) 5.
Author
Organization
Keywords
Abelian theorems, integral transforms, generalized functions, Tauberian theorems, asymptotic behavior

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 1.32 MB

Citation

Please use this url to cite or link to this publication:

MLA
Pilipović, Stevan, Bogoljub Stanković, and Jasson Vindas Diaz. Asymptotic Behavior of Generalized Functions. Vol. 5. Hauppauge, NY, USA: World Scientific, 2011. Print.
APA
Pilipović, S., Stanković, B., & Vindas Diaz, J. (2011). Asymptotic behavior of generalized functions (Vol. 5). Hauppauge, NY, USA: World Scientific.
Chicago author-date
Pilipović, Stevan, Bogoljub Stanković, and Jasson Vindas Diaz. 2011. Asymptotic Behavior of Generalized Functions. Vol. 5. Hauppauge, NY, USA: World Scientific.
Chicago author-date (all authors)
Pilipović, Stevan, Bogoljub Stanković, and Jasson Vindas Diaz. 2011. Asymptotic Behavior of Generalized Functions. Vol. 5. Hauppauge, NY, USA: World Scientific.
Vancouver
1.
Pilipović S, Stanković B, Vindas Diaz J. Asymptotic behavior of generalized functions. Hauppauge, NY, USA: World Scientific; 2011.
IEEE
[1]
S. Pilipović, B. Stanković, and J. Vindas Diaz, Asymptotic behavior of generalized functions, vol. 5. Hauppauge, NY, USA: World Scientific, 2011.
@book{1984275,
  author       = {Pilipović, Stevan and Stanković, Bogoljub and Vindas Diaz, Jasson},
  isbn         = {9789814366854},
  keywords     = {Abelian theorems,integral transforms,generalized functions,Tauberian theorems,asymptotic behavior},
  language     = {eng},
  pages        = {308},
  publisher    = {World Scientific},
  title        = {Asymptotic behavior of generalized functions},
  url          = {http://dx.doi.org/10.1142/8266},
  volume       = {5},
  year         = {2011},
}

Altmetric
View in Altmetric